# SDR ASAA2014042807622

- Difficulty date: April 28, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 28,213 hours, 8,519 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP ON GROUND.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE TO RESTORE SATCOM.  OPS NORMAL.
